An estimate of the remainder term in the central limit theorem for r-independent random variables

Authors

  • Sh. Sharakhmetov

Abstract

We suggest a method for the investigation of r-independent random variables by using multiplicative systems. An estimate of the remainder term in the central limit theorem for r-independent random variables is obtained.

Published

25.05.1993

Issue

Section

Short communications

How to Cite

Sharakhmetov, Sh. “An Estimate of the Remainder Term in the Central Limit Theorem for r-Independent Random Variables”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 5, May 1993, pp. 725–727, https://umj.imath.kiev.ua/index.php/umj/article/view/5861.